# SDR 2008UALA00529

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 48,217 hours, 7,204 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lug
- Condition: Corroded
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENGINE GENERATOR FEEDER LUGS DISCOLORED, PITTED AND PROTECTIVE COATING FLAKED OFF.  SUSPECT PITTING AND CORROSION.   REPLACED TERMINAL LUGS PER SWPM 20-15-21. PAGE 5.ACCOMPLISHED ENGINE RUN AND OPS GOOD PER MM-24-11-19 P410. ACFT OK FOR SERVICE.
